# SDR SWAA2023102003068

- Difficulty date: September 13, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR BODY FAIRING T ANGLE LOCATED BTW BS663.75 TO BS685 AND LBL28 AT LOWER FUSELAGE 2023-577976<[01] REPLACED T ANGLE LOCATED BTW BS663.75 TO BS685 AND LBL28 AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 DWG 149A7216 SHEET 7 REV. A SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  REPLACED T ANGLE LOCATED BTW BS663.75 TO BS685 AND LBL28 AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 DWG 149A7216 SHEET 7 REV. A SEE INDIVIDUAL SIGN OFF BELOW
